Doctor insights on:
Pus Bumps On Face
On levaquin/clindamycin tons itchy pus bumps face neck chest only after start meds. Can be AGEP? ID doc said stop meds see if helps, right advice?
Possible, yes: You don't say why you were started on these meds but it seems likely that this is a reaction to them. It might be AGEP. Whether it is or not I would stop them but ask if you need other antibiotics. I feel the risk of serious side effects are so great it should only be used as a last resort when no other good options exist. See http://tinyurl.com/h2hsy4x and http://www.survivingcipro.com ...Read more
See a dermatologist: You will benefit from the expertise of a dermatologist. ...Read more
Could a new skin lotion be causing my occasional red bumps on face? Small red no pus or head what is that? Do they disappear?
Flesh coloured bumps on face and Pores refill with white stringey pus even after squeezing until theyve turned into a spot but then they scar?
Seems like acne.Pic?: If this occurs along your face, it's best to have a picture at the ready. It's hard to make the diagnosis based on your limited description here. Use HealthTap Prime or go to your regular doctor / dermatologist when one of these bumps appears, so they can look at it & make a diagnosis. My impression is that you have cystic acne (or chloracne, which is rarer). I hope it works out well for you. ...Read more
Shinny red bumps on face? I have two red bumps on my cheeks one is the size of a bean they move around I do have bad acne, there is no pus what is it?
Acne Nodules: Acne cysts are soft, pus-filled and inflamed lesions that occur deep in the dermis. They are also referred to as acne nodules, and are notoriously difficult to treat with common acne medications such as benzoyl peroxide and salicylic acid. Due to the fact that acne cysts occur deep inside the skin, they must be treated by a skincare professional in order to minimize scarring. ...Read more
Acne: Tretinoin (retin-a, atralin, renova) is the mainstay of treatment for whiteheads and blackheads. Tretinoin is a derivative of vitamin a and works by increasing cell turnover and reducing the "stickiness" of the sloughed cells. It helps expel the plugged material returning the pore to normal. Tretinoin can be irritating, so specific instructions on how to use it can be found here. ...Read more
Little fine bumps on face. Has happened before but it clears up in few days. What could cause this & what is this ?
Comedones: What you are describing sounds a lot like mild acne. Things that come and go on the face which appear as fine bumps are probably the first forms of acne called comedones. These can resolve on their own, but usually come back. There are many treatments for this type of acne and if you want to prevent it from forming it would be a good idea to see a dermatologist. ...Read more
- Talk to a doctor live online for free
- Stinky pus in bumps on face
- Pus filled bump on face
- Pus filled bumps on face
- Ask a doctor a question free online
- Dark bump on face with smelly pus
- Hard pus filled bump on face
- Tiny pus filled bumps on face
- White pus filled bumps on face
- Talk to a dermatologist online